| Model Number |
ZLU150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
11/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) was exchanged in a secondary surgery due to disabling glare in the right eye.The issue was observed during a post-operative examination.The patient's pre-operative visual acuity (va) was 20/30 and post-operative va was 20/30.There was no delay in procedure.Another johnson and johnson iol was implanted as replacement (different model, diu150, same cylinder and diopter).There was no incision enlargement, vitrectomy, or suture required.There was no patient injury.The glare is much improved post-operatively, but not completely resolved.The patient is much happier.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: feb 21, 2023.Section h3: evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the lens was cut in half.The lens was cleaned and inspected under magnification and no issues were observed.No issues that could cause or contribute to the complaint issue were observed.The complaint issues were not confirmed.The other observed issue found during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.Corrected data: upon further review it was noted that "g4" field which should have been populated with "no" was inadvertently left blank on the initial mdr; therefore, the information has been corrected in this supplemental mdr report and the following field has been updated accordingly: section g4: combination product: no.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.